Exact Solvability Conditions for the Cauchy Problem for Systems of First-Order Linear Functional-Differential Equations Determined by (σ1,σ2,...,σn;τ)-Positive Operators
Abstract
We obtain new sufficient conditions under which the Cauchy problem for a system of linear functional-differential equations is uniquely solvable for arbitrary forcing terms. The conditions established are unimprovable in a certain sense.Downloads
Published
25.11.2003
Issue
Section
Research articles
How to Cite
Ronto, A. M. “Exact Solvability Conditions for the Cauchy Problem for Systems of First-Order Linear Functional-Differential Equations Determined by (σ1,σ2,.,σn;τ)-Positive Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 11, Nov. 2003, pp. 1541-68, https://umj.imath.kiev.ua/index.php/umj/article/view/4023.